My name is Ian and I have just joined the Forum after reading it for a few days now. This time round I am using Champix to stop and have for stopped 8 days so far. I have just started my 3rd week on Champix. However, I have had nausea, headaches and a little tiredness. Last week I did have a very bad day where I felt very sick and ended up being physically sick through the day and night. I must admit after going through that day, it made me even more determined to quit. After doing some reading, I did find that eating something substantial before taking the tablet and drinking lots of water does seem to stop the nausea, so fingers crossed. I am my wifes carer as she has mental health problems, which doesn't always help with packing in, but the fact that her father has just died, isn't helping a great deal either. It's not always easy, but I make sure that packing in doesn't affect the way I am with her and I also make sure that I am there when she needs me. The way I see it, is that if I can pack in now, I will be able to stay off the ciggies later. Anyway, I am going to make a move now and hopefully get to know you all a bit better as time goes by.